MathSciNet Relay Station
MathSciNet bibliographic data
MR2830305 (2012e:35002) 35-03 (01A60 35N15)
Range, R. Michael Some landmarks in the history of the tangential Cauchy Riemann equations. Rend. Mat. Appl. (7) 30 (2010), no. 3-4, 275–283.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement